Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 17, 2016, 2:27 AM EDT for Ocean County, New Jersey. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2016, 2:27 AM EDT (06:27 UTC)
- Expired
- Aug 17, 2016, 3:15 AM EDT
- In force
- 48 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 22 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2100 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.3
The text
As transmitted.
972
WWUS81 KPHI 170627
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 AM EDT WED AUG 17 2016
NJZ014-019-020-026-027-170715-
OCEAN-EASTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
227 AM EDT WED AUG 17 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH...NORTHERN
OCEAN AND NORTHEASTERN BURLINGTON COUNTIES...
AT 226 AM EDT...A STRONG THUNDERSTORM WAS OVER BROWNS MILLS...OR 19
MILES WEST OF TOMS RIVER...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...BEACHWOOD...POINT PLEASANT BEACH...
PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...LAKEHURST...
WRIGHTSTOWN...MANTOLOKING...PLEASANT PLAINS...CEDAR GLEN LAKES...
CEDAR GLEN WEST...BROWNS MILLS...HOLIDAY CITY SOUTH...OLD HALFWAY...
DOVER BEACHES NORTH...BRICK TOWNSHIP...PRESIDENTIAL LAKES...
WHITING AND LEISURE VILLAGE.
LAT...LON 4006 7405 4006 7412 4004 7404 4001 7408
3998 7406 3986 7408 3991 7409 3992 7411
3990 7414 3986 7413 3985 7409 3983 7409
3985 7412 3983 7416 3986 7464 4004 7464
4010 7403
TIME...MOT...LOC 0626Z 268DEG 27KT 3996 7454
$$
MWGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 16, 8:34 PM EDT, 5 hours 53 minutes earlier.
Area forecast discussion, Aug 16, 8:34 PM EDT, 5 hours 53 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 834 PM EDT TUE AUG 16 2016 .SYNOPSIS... A cold front will arrive late tonight, then it may stall near the Interstate 95 corridor during Wednesday before dissipating through Thursday. A back door front may move into the area late Friday into the weekend as high pressure builds across the area from the northeast. A cold front from the west is then expected to move across the area around Monday. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... The excessive heat warning and heat advisory have been allowed to expire. This is now the first time in a week where heat related headlines are not in effect. It will be another warm and muggy night however. The earlier convection, most likely tied to a pre-frontal trough, dissipated or moved to our northeast. There was no main forcing aloft other than convection feeding off the instability and then propagating with enough organization for awhile. We now look to our west as a line of convection continues to shift eastward from central New York State down to western Maryland. This has weakened some as it moves into a less unstable airmass. This convection looks to be near or slightly ahead of a cold front. Some of this activity may make it into our western zones late this evening, however most of the model guidance tends to weaken it before it does. The pops were lowered quite a bit especially this evening, with slight chance from about I-95 westward. An upward adjustment may be needed especially for the western zones depending on the trends of the aforementioned convective line. As for the overnight, despite a lack of large scale forcing overhead and instability becoming increasingly elevated later into the night, an isolated shower or storm cannot be ruled out given how warm and moist the airmass is along with lingering instability. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... The cold front is expected to reach the I-95 corridor by midday Wednesday. The front looks to get hung up in the coastal plain of S NJ and Delmarva during the afternoon. Accordingly, we will see a relief from the excessive heat and humidity west of the fall line with highs in the 80s and dewpoints in the 60s. A much different story across the coastal plain with highs in the low to mid 90s and dewpoints in the 70s. Peak heat indices are forecast to reach or possibly exceed 100F at ACY, MIV, DOV, ESN and GED, but be just below heat advisory criteria. Another round of showers and storms are expected along and south of the front Wednesday afternoon. PoPs are highest across the Delmarva and far southern NJ near the DE Bay. Locally heavy rain and strong winds are possible with moderate instability forecast to develop and deep-layer shear strengthening ahead of an upper shortwave trough. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... The frontal boundary will slowly sag to our south Wednesday night into Thursday, before dissipating. Meanwhile, a couple of short wave/vorticity impulses will move across the area. This will help create scattered showers and thunderstorms, especially across the southern half of the area. Thursday will continue to be warm and humid, but not as hot and humid as the past several days, so heat index values are not expected to reach advisory levels. On Friday into the weekend, a back door cold front may dip down across the area from the north as high pressure builds in from the northeast. There is the potential for scattered showers and thunderstorms to develop as several short wave/vorticity impulses move across the area. Hot and humid weather continues with temperatures well into the mid-upper 80s and low 90s. However, heat index values are not expected to reach advisory levels. A cold front is expected to approach the area overnight Sunday and move into the area by Monday morning, and progress eastward through Monday night. Increasing precipitation chances for showers and thunderstorms are expected by Sunday night, with the highest probabilities Monday into Monday night. The front should have pushed offshore by Tuesday morning and all precipitation should be moving offshore as well. With the frontal passage, cooler air should move in, and return closer to normal. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR overall. A few lingering showers or thunder mainly west of PHL, however this may be mostly tied to a line of showers and thunderstorms moving eastward from central Pennsylvania (as of 00z). Southwesterly winds mostly 10 knots or less, turning westerly late, then becoming northwest toward morning. Wednesday...Some ceilings around 2500 feet may occur during the morning hours as stratocumulus develops, otherwise VFR. Northwest winds 10-15 knots during the morning, diminishing to 10 knots or less during the afternoon. OUTLOOK... Wednesday night...Generally VFR. Chance of showers/thunderstorms across southern NJ and DE/MD which may lead to temporarily lower conditions. Thursday-Thursday night...Generally VFR. A chance of showers or thunderstorms during the afternoon. Friday-Friday night...VFR. Saturday-Sunday...Generally VFR. Chance of showers and thunderstorms, especially during the day, possibly leading to lower condition. && .MARINE... S-SWly winds on the northern coastal waters this evening with gusts to 25 kt. Seas should subsequently increase as well. It still looks as if the northern NJ coastal waters will meet SCA criteria for both winds and seas. For the southern coastal waters, conditions are expected to remain just below SCA criteria, but we will continue to monitor. SCA conditions are not expected on the Delaware Bay. Rip Currents.... For Wednesday, the risk for the formation of dangerous rip currents is forecast to be low as the winds turn more offshore and the seas subside some. OUTLOOK... Wednesday night-Sunday...Sub-Small Craft Advisory conditions expected across the waters through the period. Winds may periodically gust 15-20 knots. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until 5 AM EDT Wednesday for ANZ450-451. && Synopsis...Robertson Near Term...Gorse/Klein Short Term...Klein Long Term...Robertson Aviation...Gorse/Klein/Robertson Marine...Klein/Robertson
Hazardous weather outlook, Aug 16, 7:55 PM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 755 PM EDT TUE AUG 16 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-180000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 755 PM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-180000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 755 PM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-180000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 755 PM EDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 17, 12:33 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1233 AM EDT WED AUG 17 2016 DEZ001-NJZ017>019-PAZ070-071-101>104-106-170515- NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-WESTERN CHESTER-WESTERN MONTGOMERY-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE- 1233 AM EDT WED AUG 17 2016 ... LINE OF STRONG THUNDERSTORMS HEADING TOWARD PHILADELPHIA... AT 1232 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM VALLEY FORGE TO NEAR WEST CHESTER...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...CAMDEN...WEST CHESTER...GLOUCESTER CITY...BENSALEM... NORRISTOWN...CHESTER...DEPTFORD...WEST DEPTFORD...PHOENIXVILLE...WEST NORRITON...EAST NORRITON...BELLMAWR...YEADON...WESTTOWN...WOODBURY... BRISTOL...RIVERSIDE...CONSHOHOCKEN AND PALMYRA. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3987 7573 4019 7546 4015 7482 3977 7514 TIME...MOT...LOC 0432Z 268DEG 27KT 4011 7544 3991 7562 MWG
Special weather statement, Aug 17, 1:08 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 108 AM EDT WED AUG 17 2016 DEZ001-NJZ012-013-015>019-PAZ070-071-102-104-106-170545- NEW CASTLE-SALEM-WESTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-MIDDLESEX-NORTHWESTERN BURLINGTON-PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE- 108 AM EDT WED AUG 17 2016 ...A LINE OF STRONG THUNDERSTORMS IS MOVING THROUGH THE PHILADELPHIA METROPOLITAN REGION AND WILL MOVE INTO NEW JERSEY... AT 107 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEWTOWN TO ARDEN...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...TRENTON...CAMDEN...GLOUCESTER CITY...CHERRY HILL... BENSALEM...EVESHAM...MOUNT LAUREL...EWING...CHESTER...WILLINGBORO... DEPTFORD...VOORHEES...MEDFORD...WEST DEPTFORD...GLASSBORO... LINDENWOLD...LUMBERTON...FLORENCE AND BELLMAWR. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3967 7496 3981 7556 4030 7499 4025 7443 TIME...MOT...LOC 0507Z 263DEG 23KT 4025 7495 3982 7550 MWG
Local storm report, Aug 17, 1:29 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
129 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM HAIL PHILADELPHIA 39.95N 75.16W
08/17/2016 E0.25 INCH PHILADELPHIA PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1601742
SFJSpecial weather statement, Aug 17, 1:33 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 AM EDT WED AUG 17 2016
NJZ010-012>015-019-170615-
SOMERSET-EASTERN MONMOUTH-WESTERN
MONMOUTH-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-
133 AM EDT WED AUG 17 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MERCER...MONMOUTH...
SOUTHERN SOMERSET...SOUTHERN MIDDLESEX AND NORTHERN BURLINGTON
COUNTIES...
AT 133 AM EDT...A STRONG THUNDERSTORM WAS OVER EDINBURG...OR 7 MILES
NORTHEAST OF TRENTON...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASBURY PARK...MIDDLETOWN...OLD BRIDGE...EAST BRUNSWICK...
SOUTH BRUNSWICK...MARLBORO...MANALAPAN...TINTON FALLS...HOLMDEL...
PRINCETON...RED BANK...KEANSBURG...MATAWAN...JAMESBURG...
HIGHTSTOWN...CRANBURY...FARMINGDALE...ROOSEVELT...
BROWNVILLE AND LAWRENCEVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4018 7470 4036 7475 4047 7425 4044 7420
4046 7418 4045 7416 4045 7413 4044 7408
4036 7406 4036 7407 4035 7406 4021 7402
TIME...MOT...LOC 0533Z 259DEG 27KT 4029 7463
MWGSpecial weather statement, Aug 17, 1:46 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 AM EDT WED AUG 17 2016
NJZ013>015-017>020-022-027-170630-
OCEAN-ATLANTIC-EASTERN MONMOUTH-WESTERN
MONMOUTH-MERCER-GLOUCESTER-CAMDEN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
146 AM EDT WED AUG 17 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...CENTRAL
GLOUCESTER...SOUTHEASTERN MERCER...NORTHWESTERN ATLANTIC...SOUTHERN
MONMOUTH...NORTHWESTERN OCEAN AND BURLINGTON COUNTIES...
AT 145 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ROOSEVELT TO SWEDESBORO...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...GLOUCESTER CITY...LAKEWOOD...CHERRY HILL...JACKSON...
HOWELL...EVESHAM...MOUNT LAUREL...DEPTFORD...VOORHEES...MEDFORD...
WEST DEPTFORD...GLASSBORO...TINTON FALLS...LINDENWOLD...HAMMONTON...
LUMBERTON...BELLMAWR...WOODBURY AND MOUNT HOLLY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4017 7402 4015 7402 4010 7409 4011 7409
4010 7410 3962 7486 3975 7537 4026 7443
4020 7401
TIME...MOT...LOC 0545Z 285DEG 21KT 4022 7448 3976 7532
MWGSpecial weather statement, Aug 17, 2:27 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 AM EDT WED AUG 17 2016
NJZ014-019-020-026-027-170715-
OCEAN-EASTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
227 AM EDT WED AUG 17 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH...NORTHERN
OCEAN AND NORTHEASTERN BURLINGTON COUNTIES...
AT 226 AM EDT...A STRONG THUNDERSTORM WAS OVER BROWNS MILLS...OR 19
MILES WEST OF TOMS RIVER...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...BEACHWOOD...POINT PLEASANT BEACH...
PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...LAKEHURST...
WRIGHTSTOWN...MANTOLOKING...PLEASANT PLAINS...CEDAR GLEN LAKES...
CEDAR GLEN WEST...BROWNS MILLS...HOLIDAY CITY SOUTH...OLD HALFWAY...
DOVER BEACHES NORTH...BRICK TOWNSHIP...PRESIDENTIAL LAKES...
WHITING AND LEISURE VILLAGE.
LAT...LON 4006 7405 4006 7412 4004 7404 4001 7408
3998 7406 3986 7408 3991 7409 3992 7411
3990 7414 3986 7413 3985 7409 3983 7409
3985 7412 3983 7416 3986 7464 4004 7464
4010 7403
TIME...MOT...LOC 0626Z 268DEG 27KT 3996 7454
MWGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 12:29 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 46 min |
| Aug 17, 1:08 AM EDT | Special Weather Statement | PHI | Camden, Gloucester | 37 min |
| Aug 17, 1:33 AM EDT | Special Weather Statement | PHI | Mercer, Monmouth | 42 min |
| Aug 17, 1:46 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 44 min |
| Aug 17, 12:13 AM EDT | Special Weather Statement | PHI | Bucks | 32 min |
| Aug 17, 12:33 AM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 42 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.